Well, you can all feel sorry for me, now...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 6/5/2006 6:43 AM (GMT -6)   
...I did my usual injection of Betaseron last night....I've been doing this for 12 years now, I figured out..  went off to sleep as I usually do..
 
But "usually" means I sleep for 4 hours, wake for a bathroom break, roll back into bed, and sleep til morning.
 
But not LAST night!  Woke up at 3 a.m. with fever, chills, massive headache, body aches, whole nine yards.  All I could do to stumble outta bed, into my wheelchair, and into the bathroom, where I popped several ibuprofen, rolled back into bed.  Was feverish and ill all night.  Feeling a bit better this morning, but headache just will NOT give up.
 
And here's the dilemma:  Is it "just" a weird reaction to the Beta? (After all these years I rarely experience any side effects, but these were pretty typical for them..)  Or is it the beginning of the cold/virus/"bad bug" that my husband has been nursing for the last 2 weeks, and now it's MY turn!
 
I TOLD him he didn't have to share!!  nono    Anyway. I'm feeling really punky.  Can't decide if I should just "throw in the towel" and head back to bed, or.....  I think the bed's gonna win this round.... sad
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


Neurotransmissing
Veteran Member


Date Joined Dec 2005
Total Posts : 952
   Posted 6/5/2006 6:48 AM (GMT -6)   
 
~ Prayers & Shares ~
Finally, whatever is true, noble, right, pure, lovely, admirable
-  if anything is excellent or praiseworthy -
think about such things. 

Post Edited (Neurotransmissing) : 7/24/2006 12:44:20 AM (GMT-6)


shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 6/5/2006 10:45 AM (GMT -6)   
Hi Uppity,
I feel for you!!  I have a friend here that has been on avonex since it came out and she has severe side effects every now and then, she said it's usually when she's run down.  You may very well be coming down with your hubby's crud and your body is reacting to both.  Take care, I hope you feel better very soon!
 
(((HUGS)))
Michelle ><>
 Some people go through life standing at the complaint counter.
Every time you want to grumble,
Think of others who have less;
Ask the Lord to keep you humble,
Grateful for each happiness.  —Marye

 

 


Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 6/5/2006 1:04 PM (GMT -6)   
Hi Uppity,

Hope you feel better soon! When you had your reactions before did they last long? I'm just thinking if it lasts more than a day or two more than likely your hubby shared his illness with you sad Take care of yourself and let us know how you are feeling.

Kimber
 
Allow Healing Well to continue to help others, clink link for details

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 6/5/2006 1:44 PM (GMT -6)   
Thanks for your good wishes. I'm feeling better. I think. Took a nap this morning, in preparation for my afternoon nap.. :) I think it's a bug...unfortunately when I'm sick with a bug, the betaseron side effects magnify, too. Doubly whammy. I'll survive. Just more cranky than usual...
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 6/5/2006 3:35 PM (GMT -6)   
Hey Uppity!

Geez...i'm sorry u'r feelin nasty today. I hope it's something that'll go away quickly...side effect or bug...and u'll be u'r good ol' self soon. We gotta have all u'r good input...so I hope u feel better quickly! ;) O yeah...enjoy that nap...just had mine as well. :))

rhonda

sjk
Regular Member


Date Joined Apr 2006
Total Posts : 296
   Posted 6/5/2006 6:33 PM (GMT -6)   
I'm sorry you're not feeling well.  It sounds like you probably have what your husband had, as I don't think you would have a reaction after all this time.  I do hope you are feeling better soon.  Get lots of rest!

I try to take one day at a time, but sometimes several days attack me at once.
Selina


snowdog
Regular Member


Date Joined May 2006
Total Posts : 137
   Posted 6/5/2006 9:04 PM (GMT -6)   

 

I probably haven't earned the right, put in my dues, etc (heck, I don't know if I have MS yet or not)......to jump in and tell you how awful I feel for you.

But, After going thru hell and seeing you give us hope, advice, and never stopping..........it really sucks that

you are getting the flu, or some kind of reaction.

For what it is worth, my heart is with you and I truely hope you get over this quick. yeah Michael


uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 6/6/2006 4:09 AM (GMT -6)   

Thanks, guys...

definitely a virus. Or cold. Or bug. Or whatever you want to call it. Sore throat, cough, stuffed head, all the "usual" stuff. (Thanks SO much, husband of mine!! eyes   )

As for the shot: I can tell you this. SOMEtimes...even after doing the Betaseron for years...I will get a negative reaction; wake in the middle of night with a fever, and headache.  But it usually will go away by morning (after I've taken some ibuprofen), or I'll feel a bit "hung over" the next morning, but the effects will be gone by noon or so.  I'd guess that happens maybe once a year.

This time, though..it apparently was the onset (onslaught?) of this nasty cold.  I'll be fine.  A gallon of orange juice, half bottle of ibu, and several days in bed and I'll be good to go! tongue    Heck, if that doesn't work, maybe a good hang-over.  At any rate, just a nasty cold, I guess.  Better now than at the end of the month, when I'm due to go on vacation to a church convention that I REALLY want to attend.

Time for some hot soothing tea...


...I am not a doctor, nor health professional, and don't pretend to be one, here.....


Neurotransmissing
Veteran Member


Date Joined Dec 2005
Total Posts : 952
   Posted 6/6/2006 1:53 PM (GMT -6)   


~ Prayers & Shares ~
Finally, whatever is true, noble, right, pure, lovely, admirable
-  if anything is excellent or praiseworthy -
think about such things. 

Post Edited (Neurotransmissing) : 7/24/2006 12:44:44 AM (GMT-6)


xxeegg
Regular Member


Date Joined Dec 2005
Total Posts : 85
   Posted 6/6/2006 4:10 PM (GMT -6)   
feel better soon       Linda

Counting My Blessings
Regular Member


Date Joined Apr 2006
Total Posts : 53
   Posted 6/6/2006 7:08 PM (GMT -6)   
Gosh Uppity - I'm so sorry that you feel crummy!! I only started Avonex in November of last year and occassionally still have side effects but after 12 years that must have really blind sided you!!

You probablly got the 'crud' from your hubby as you mentioned and I here you when you say that the side effect are magnified when on an interferon.

I hope you are feeling better this evening and I'll be thinking about you!!!

Neurotransmissing
Veteran Member


Date Joined Dec 2005
Total Posts : 952
   Posted 6/8/2006 3:25 PM (GMT -6)   


~ Prayers & Shares ~
Finally, whatever is true, noble, right, pure, lovely, admirable
-  if anything is excellent or praiseworthy -
think about such things. 

Post Edited (Neurotransmissing) : 7/24/2006 12:44:59 AM (GMT-6)


uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 6/8/2006 3:30 PM (GMT -6)   

I'm feeling better, thanks for asking.  Still have a cold, and these waves of fatigue that sort of roll over me, but I'm around.

As for posts..haven't been posting because nobody's asking questions! :)  Did post a bunch of boring pictures of "my life", but nothing much else going on, here, for me to post about.

But I'm here. yeah

 


...I am not a doctor, nor health professional, and don't pretend to be one, here.....


Neurotransmissing
Veteran Member


Date Joined Dec 2005
Total Posts : 952
   Posted 6/8/2006 3:57 PM (GMT -6)   


~ Prayers & Shares ~
Finally, whatever is true, noble, right, pure, lovely, admirable
-  if anything is excellent or praiseworthy -
think about such things. 

Post Edited (Neurotransmissing) : 7/24/2006 12:45:16 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 2:27 PM (GMT -6)
There are a total of 2,884,337 posts in 316,479 threads.
View Active Threads


Who's Online
This forum has 157603 registered members. Please welcome our newest member, Tiffney.
440 Guest(s), 20 Registered Member(s) are currently online.  Details
alephnull, Froggy88, Dahlias, Doggiedo, Purrrsiankitty, Michael_T, getting by, Lynnwood, JJ-3, gabybee, Yellow Cat, ks1905, PA_grandma, FLBeachgal, UCinGV, Scooterbuglyme, three 5's and a jack, xy123, Charlie1950, garyDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer